Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#9837] of Chisup Kim

Papers Published

  1. Chisup Kim, Raytcho D. Lazarov, Joseph E. Pasciak, and Panayot S. Vassilevsk, Multiplier spaces for the mortar finite element method in three dimensions, SIAM Journal on Numerical Analysis, vol. 39 (2001), pp. 519-538 [36706]
    (last updated on 2001/10/08)

    We consider the construction of multiplier spaces for use with the mortar finite element method in three spatial dimensions on globally or locally quasi-uniform meshes. A set of abstract conditions is given for the multiplier spaces which are sufficient to guarantee a stable and convergent mortar approximation. Three examples of multipliers satisfying these conditions are presented. The first one is a dual basis example, while the remaining two are based on finite volumes. Finally, the results of computational examples illustrating the theory are reported.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320